Integral geometry on $k$-dimensional planes
Funkcionalʹnyj analiz i ego priloženiâ, Tome 1 (1967) no. 1, pp. 15-31
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1967_1_1_a1,
author = {I. M. Gel'fand and M. I. Graev and Z. Ya. Shapiro},
title = {Integral geometry on $k$-dimensional planes},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {15--31},
year = {1967},
volume = {1},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1967_1_1_a1/}
}
I. M. Gel'fand; M. I. Graev; Z. Ya. Shapiro. Integral geometry on $k$-dimensional planes. Funkcionalʹnyj analiz i ego priloženiâ, Tome 1 (1967) no. 1, pp. 15-31. http://geodesic.mathdoc.fr/item/FAA_1967_1_1_a1/